# SDR WTAA970022

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Part number: 3115249001
- Condition: Cracked
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LAX - LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, FOLLOWED BY LOSS OF OIL PRESSURE REPORTED.  CREW SECURED LEFT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE.  FOUND OIL FITTING CRACKED ON LEFT PROP GOVERNOR.  REPLACED FITTING.  LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
